Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Recurring pain on the left of throat, difficulty in swallowing. Temporary relief on taking B12 supplements. Help?

Hi, I have difficulty swallowing and pain when I eat anything spicy. This started 3 years back when I delivered my baby. The doctor gave me B12 supplements and the problem was resolved. After about an year I again had the same problem and I checked my B12 level was extremely low., I started taking supplements and the problem subsided temporarily and then again reappeared.A year back I consulted a ENT specialist and got a sonography done. The reports were normal. Now again I am getting the same pain on the left side of my throat and difficulty in swallowing.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that this might be due to B12 deficiency.
Go for full treatment of this deficiency with injectable and oral treatment.
Take more dairy food. green veggies and fruits.
Ok and take care.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor